King's College London

Research portal

Duality and optimality conditions in stochastic optimization and mathematical finance

Research output: Contribution to journalArticle

Standard

Duality and optimality conditions in stochastic optimization and mathematical finance. / Biagini, Sara; Pennanen, Teemu; Perkkio, Ari-Pekka.

In: JOURNAL OF CONVEX ANALYSIS, Vol. 25, No. 2, 04.2018, p. 403-420.

Research output: Contribution to journalArticle

Harvard

Biagini, S, Pennanen, T & Perkkio, A-P 2018, 'Duality and optimality conditions in stochastic optimization and mathematical finance', JOURNAL OF CONVEX ANALYSIS, vol. 25, no. 2, pp. 403-420. <http://www.heldermann.de/JCA/JCA25/JCA252/jca25028.htm>

APA

Biagini, S., Pennanen, T., & Perkkio, A-P. (2018). Duality and optimality conditions in stochastic optimization and mathematical finance. JOURNAL OF CONVEX ANALYSIS, 25(2), 403-420. http://www.heldermann.de/JCA/JCA25/JCA252/jca25028.htm

Vancouver

Biagini S, Pennanen T, Perkkio A-P. Duality and optimality conditions in stochastic optimization and mathematical finance. JOURNAL OF CONVEX ANALYSIS. 2018 Apr;25(2):403-420.

Author

Biagini, Sara ; Pennanen, Teemu ; Perkkio, Ari-Pekka. / Duality and optimality conditions in stochastic optimization and mathematical finance. In: JOURNAL OF CONVEX ANALYSIS. 2018 ; Vol. 25, No. 2. pp. 403-420.

Bibtex Download

@article{f0697a5e6e9244dca3284e33c93e9a87,
title = "Duality and optimality conditions in stochastic optimization and mathematical finance",
abstract = "This article studies convex duality in stochastic optimization over finite discrete-time. The first part of the paper gives general conditions that yield explicit expressions for the dual objective in many applications in operations research and mathematical finance. The second part derives optimality conditions by combining general saddle-point conditions from convex duality with the dual representations obtained in the first part of the paper. Several applications to stochastic optimization and mathematical finance are given.",
author = "Sara Biagini and Teemu Pennanen and Ari-Pekka Perkkio",
year = "2018",
month = apr,
language = "English",
volume = "25",
pages = "403--420",
journal = "JOURNAL OF CONVEX ANALYSIS",
issn = "0944-6532",
publisher = "Heldermann Verlag",
number = "2",

}

RIS (suitable for import to EndNote) Download

TY - JOUR

T1 - Duality and optimality conditions in stochastic optimization and mathematical finance

AU - Biagini, Sara

AU - Pennanen, Teemu

AU - Perkkio, Ari-Pekka

PY - 2018/4

Y1 - 2018/4

N2 - This article studies convex duality in stochastic optimization over finite discrete-time. The first part of the paper gives general conditions that yield explicit expressions for the dual objective in many applications in operations research and mathematical finance. The second part derives optimality conditions by combining general saddle-point conditions from convex duality with the dual representations obtained in the first part of the paper. Several applications to stochastic optimization and mathematical finance are given.

AB - This article studies convex duality in stochastic optimization over finite discrete-time. The first part of the paper gives general conditions that yield explicit expressions for the dual objective in many applications in operations research and mathematical finance. The second part derives optimality conditions by combining general saddle-point conditions from convex duality with the dual representations obtained in the first part of the paper. Several applications to stochastic optimization and mathematical finance are given.

M3 - Article

VL - 25

SP - 403

EP - 420

JO - JOURNAL OF CONVEX ANALYSIS

JF - JOURNAL OF CONVEX ANALYSIS

SN - 0944-6532

IS - 2

ER -

View graph of relations

© 2020 King's College London | Strand | London WC2R 2LS | England | United Kingdom | Tel +44 (0)20 7836 5454